Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the computation of algebraic modular forms on compact inner forms of $\mathbf {GSp}_4$
HTML articles powered by AMS MathViewer

by Lassina Dembélé PDF
Math. Comp. 83 (2014), 1931-1950 Request permission


In this paper, we describe an algorithm for computing algebraic modular forms on compact inner forms of $\mathrm {GSp}_4$ over totally real number fields. By analogues of the Jacquet-Langlands correspondence for $\mathrm {GL}_2$, this algorithm in fact computes Hecke eigensystems of Hilbert-Siegel modular forms of genus 2. We give some examples of such eigensystems over $\mathbb {Q}(\sqrt {2})$.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 11Fxx, 11Gxx, 11Yxx
  • Retrieve articles in all journals with MSC (2010): 11Fxx, 11Gxx, 11Yxx
Additional Information
  • Lassina Dembélé
  • Affiliation: Warwick Mathematics Institute, University of Warwick, Coventry CV4 7AL, United Kingdom
  • Email:
  • Received by editor(s): November 7, 2007
  • Received by editor(s) in revised form: October 14, 2009, and June 12, 2012
  • Published electronically: January 16, 2014
  • © Copyright 2014 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Math. Comp. 83 (2014), 1931-1950
  • MSC (2010): Primary 11Fxx, 11Gxx, 11Yxx
  • DOI:
  • MathSciNet review: 3194136